Voluma left me asymmetrical. Do you think I should add to the other side? (Photo)
Doctor Answers 10
Thank you for your question. Increasing the amount of filler in the hopes of balancing the face tends to be for naught. Nobody has a symmetrical face, and it is a lengthy and costly exercise to find that symmetry. I suggest that you consult with a board certified facial plastic surgeon to discuss your concerns during an in-person examination.
Yes, you can certainly add more filler, but also keep in mind that no one's face is perfectly symmetrical.
Asymmetry Caused By Voluma
Thank you for your question! By nature, all of us are asymmetric. Nobody's face is identical on each side. With that being said, it is possible that the left side of your face was previously a little more pronounced before injections and the voluma enhancement has just brought that asymmetry out and made it more obvious. I think your self esteem is critically important and the main reason why the asymmetry needs to be addressed. Adding a bit more voluma to the right side of the face would make the cheeks appear more even and symmetric. The right side of your face is likely the more volume depleted and flatter side of your face and thus requires more volume to match the left, naturally fuller side.
You might also like...
Voluma left me asymmetrical. Do you think I should add to the other side?
Voluma Results and Un-happiness , Can Be Reversed with Hyaluronidase
Asymmetries after Voluma
Dr. Ariel Ostad
Voluma in the cheeks
Thank you for your question septembergirl. Voluma is a great product to enhance the cheeks. Most people have a slight asymmetry and this is perfectly normal. The great thing about hyaluronic acid products such as Voluma, Juvederm, and Restylane are that they can be dissolved if the results are not perfect. More can always be added as well. Voluma uses Vycross technology which gives it more longevity. This can also make it more difficult to dissolve. It is important to have your skin examined carefully so that the material is injected in the best location to enhance your appearance. Please consult with your doctor for specific recommendations. Good luck!
Asymmetry after Voluma
You look beautiful in the picture that you submitted. I can see some mild asymmetry, but in this picture and at this angle, it is difficult to see just where you need added volume to even it out. Since you have tried hyaluronidase multiple times without satisfactory results, I would suggest you could have small increments of Voluma added to the side that appears smaller to get a more even appearance.
Voluma can be molded after it is injected, and I recommend that it be massaged by the injecting practitioner after it is placed to get a more smooth appearance and feel.
I have had great success with Voluma and love what we can do with it. I take a conservative approach when injecting because more can always be added, but it is much more difficult to remove because it is harder to predict the exact level of action of the hyaluronidase when used.
I recommend that you get more opinions in person from one or two practitioners that are experienced with Voluma injections and see what their recommendations are because it is difficult to advise the amount and areas to be injected without seeing you from every angle and without feeling your face.
Good luck with this! You are a beautiful woman!
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.